# SDR C2XA95CL078

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 83001
- Condition: Jammed
- Location: Tail
- Part time: 9,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHT/EWR - FLT 3557 - DURING PRE-FLIGHT CHECK, FOUND ELEVATOR CONTROL JAMMED AND THE STICK PUSHER CIRCUIT BREAKER TRIPPED.  MAINTENANCE INSPECTED AND REMOVED STICKER PUSHER ACTUATOR FOR A FERRY FLIGHT TO EWR.  UPON ARRIVAL IN EWR, MAINTENANCE INSTALLED NEW STICK PUSHER ACTUATOR IAW ATR42 JIC 27-36-31.  OPS CHECKED GOOD IAW 27-36-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
